• hot flashes

    Asked by pressinfwd on Wednesday, June 12, 2013

    hot flashes


    Does anyone suffer from hot flashes during chemo treatment? If so, is there anything I can do to reduce them. I read something about avoiding spicy food, caffeine and too much sugar, all of which I'm trying. If there are any other suggestions, please post.


    4 Answers from the Community

    4 answers
    • Julie99's Avatar

      I was put on Effexor for panic attacks I had right after diagnosis. I heard those help with hot flashes as well, which is great for me I still have some, but not as bad as I hear about. They are pretty quick and although I'm sweating, I'm not soaked to the point of needing a shower.
      GOOD LUCK!

      over 3 years ago
    • jptucker's Avatar

      I bought a cooling cap for $5 on Amazon. It's a doo rag you soak in water, ring out and wear on your head. It works great on the hot flashes and it light weight and comfortable.

      over 3 years ago
    • Mel's Avatar

      Oh yes!! dreadful hot flashes!!... I tried doing all that also. I don't think much can do about it though. I personally took (herb) Flash Ease which did reduce it some.

      over 3 years ago
    • Tallgrass69's Avatar

      Being naked and keeping the a/c and fans on high

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more breast cancer questions.  Also, don't forget to check out our Breast Cancer page.